# SDR ASAA2015080312705

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,298 hours, 5,348 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Static Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  BITE SHOWS STATIC INVERTER INOPERATIVE, ACCOMPLISHED FIM 24-34, TASK 801, FAULT CLEARED, ELECTRIC LIGHT TEST.  NO HISTORY PAST 30 DAYS.
